# SDR ABXA9900201

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 575032225
- Condition: Cracked
- Location: Bs 1260-1280
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 36 CRACKED AT STATION 1260 TO 1280.  REPAIRED IAW DC8 DC8 SRM 53-2-2 AND ABX REA D853-24938.
